Optimal Control of a Mean-Reverting Inventory
Year of publication: |
2010
|
---|---|
Authors: | Cadenillas, Abel ; Lakner, Peter ; Pinedo, Michael |
Published in: |
Operations research : the journal of the Operations Research Society of America. - Linthicum, Md : INFORMS, ISSN 0030-364X, ZDB-ID 1233890. - Vol. 58.2010, 6, p. 1697-1711
|
Saved in:
Saved in favorites
Similar items by person
-
Optimal Production Management When Demand Depends on the Business Cycle
Cadenillas, Abel, (2013)
-
On the optimality of the earliest due date rule in stochastic scheduling and in queueing
Bryant, Richard, (2022)
-
Planning and scheduling in manufacturing and services
Pinedo, Michael, (2009)
- More ...